Discussion in 'Fibromyalgia Main Forum' started by spongebobmama, Nov 11, 2011.

  1. spongebobmama

    spongebobmama New Member

    All of a sudden 4 days ago I started getting some nose bleeds I mean a tap just turned on and then clots, then more blood.It took me at least 2-3 hrs to stop.I don't take blood thinners or aspirin. I started Cymbalta about a month ago and am on a C-PAP for about 2 yrs. Even with the moisture in the c-pap, it is irritating. Also all the other anidepressant,and neurontin, I am so thirsty and nose is dry and cracked. I guess the nose had had enough and blew its stack. I had it cauterized yesturday in the Drs office then today had to go to the ER. The P.A. knew his stuff from being a medic in the army. He did more cauterizing. My nose feels like raw hamberger,but no blooding,just salty snots dribbling out.I keep thinking the next dribble is going to be blood. Any one have a Cymbalta-bloody nose connection? Or is it just too much dry stuff. I live in the N.E and now is woodstove season. But I've had the stove for years. I don't snort any illigals up the nose. Love ya Spongebobmama